# SDR TRAX200701451

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 14,752 hours, 11,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON PAX DOOR FRAME UNDER PANEL 832AR IS CRACKED.   10-11-07   REMOVED UNSERVICEABLE PAX DOOR FRAME ANGLE. LOCATED NEW SERVICEABLE DOUBLER IAW CRJ SRM 51-42-06, 51-42-13 AND 51-42-21. OK TO INSTALL. INSTALLED NEW SERVICEABLE DOUBLER P/N 601R318094-2 P.O. 951101 USING HARDWARE, LOCK FASTENERS P/N HST110AG6-4, NUTS P/N KFN587-3 P.O. 950817, RIVETS CR3213-5-2, 1 SOLID RIVET MS20470AD5-5 IAW CRJ 200 SRM 51-42-06, 51-42-13 AND 51-42-21. REASEMBLED AFT LEVER AND TORQUE (REF FORM 409A) IAW CRJ 200 AMM 51-11-21.
